# SDR 03FDEA00685

- Difficulty date: May 6, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 37,678 hours, 25,256 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01) ON STR 29L KEEL BEAM O/B FLANGE FROM STA 950D TO 950E.  REMOVED CORROSION ON STR 19L KEEL BEAM O/B FLANGE FROM BS 950D TO 950E FOUND TO BE OUT OF LIMITS IAW SRM 51-10-3.  INSTALLED REPAIR STRAP ON STR 29L KEEL BEAM IAW FED EX DRAWING SR 27-53-023A.
